# SDR U30A200300003

- Difficulty date: January 29, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,491 hours, 13,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY INSPECTION AFTER FLT 315 IN BWI, THE R2 CREW PASSENGER DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW. REPLACED SEAL P/N FE240-221-001 AND ASSOCIATED PACKINGS I/A W AMM 52-10-000-610. SERVICED TO CORRECT PRESSURE I/A/W AMM 52-10-00-614-001.
